Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 6, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 24, 2011, 9:26 PM CST. It took effect at Jan 25, 2011, 6:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2011, 9:26 PM CST (03:26 UTC)
- In effect from
- Jan 25, 2011, 6:00 AM CST
- Expired
- Jan 26, 2011, 12:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
429 WHUS74 KBRO 250326 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 926 PM CST MON JAN 24 2011 ...STRONG NORTH WINDS ARE EXPECTED FOR THE LOWER TEXAS GULF WATERS TUESDAY... .A SURGE OF HIGH PRESSURE WILL BE PUSHING INTO THE LOWER TEXAS COASTAL WATERS BY DAWN TUESDAY MORNING. THIS WILL INTERACT WITH A LOW PRESSURE SYSTEM OVER THE NORTHERN GULF OF MEXICO TO DEVELOP A DECENT PRESSURE GRADIENT OVER THE GULF WATERS. AS A RESULT...NORTH WINDS AND SEAS WILL BE INCREASING THROUGH THE MORNING AND ESPECIALLY INTO THE AFTERNOON AND EARLY EVENING HOURS. GMZ150-155-170-175-251130- /O.NEW.KBRO.SC.Y.0006.110125T1500Z-110126T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 926 PM CST MON JAN 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY. * WINDS: NORTH WINDS WILL BEGIN TO INCREASE TUESDAY MORNING TO REACH AROUND 20 KNOTS NEARSHORE AND BETWEEN 20 AND 25 KNOTS OFFSHORE. THESE WINDS SHOULD PERSIST THROUGH THE DAY TUESDAY AND INTO EARLY TUESDAY EVENING. * WAVES: WHILE SEAS ARE EXPECTED TO REMAIN AROUND 3 TO 5 FEET NEARSHORE...THE SEAS WILL INCREASE TUESDAY MORNING TO REACH AROUND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
628 WHUS74 KBRO 250921 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 321 AM CST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OFFSHORE... .STRONG SURFACE HIGH PRESSURE BUILDING INTO DEEP SOUTH TEXAS FROM THE NORTHWEST WILL PUSH A SURGE OF COLD AIR OFFSHORE...ALLOWING WINDS AND SEAS TO INCREASE FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS TODAY AND TONIGHT. GMZ150-155-170-175-251730- /O.EXT.KBRO.SC.Y.0006.110125T1200Z-110126T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 321 AM CST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/RGV
841 WHUS74 KBRO 251444 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 844 AM CST TUE JAN 25 2011 ...HAZARDOUS MARINE CONDITIONS EXPECTED TODAY ACROSS THE LOWER TEXAS COASTAL WATERS... .STRONG SURFACE HIGH PRESSURE BUILDING INTO DEEP SOUTH TEXAS FROM THE NORTHWEST WILL PUSH A SURGE OF COLD AIR ACROSS THE MARINE AREAS...ALLOWING WINDS AND SEAS TO INCREASE AND REMAIN ELEVATED ACROSS THE LOWER TEXAS BAY AND ADJACENT GULF OF MEXICO WATERS TODAY AND TONIGHT. GMZ130-132-135-252245- /O.NEW.KBRO.SI.Y.0004.110125T1444Z-110126T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 844 AM CST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH THE AFTERNOON HOURS. THE STRONGER WINDS WILL BEGIN TO DIMINISH TOWARD SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-252245- /O.CON.KBRO.SC.Y.0006.000000T0000Z-110126T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 844 AM CST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/RGV
995 WHUS74 KBRO 252140 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 340 PM CST TUE JAN 25 2011 ...HAZARDOUS MARINE CONDITIONS EXPECTED THIS AFTERNOON AND EVENING ACROSS THE LOWER TEXAS COASTAL WATERS... .STRONG SURFACE HIGH PRESSURE BUILDING INTO DEEP SOUTH TEXAS FROM THE NORTHWEST HAS BEEN PUSHING A SURGE OF COLD AIR ACROSS THE MARINE AREAS...WHICH HAS ALLOWED FOR ELEVATED WINDS AND SEAS ACROSS THE LOWER TEXAS BAY AND ADJACENT GULF OF MEXICO WATERS THIS AFTERNOON AND TONIGHT. GMZ130-132-135-260000- /O.CON.KBRO.SI.Y.0004.000000T0000Z-110126T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 340 PM CST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH THE AFTERNOON HOURS. THE STRONGER WINDS WILL BEGIN TO DIMINISH TOWARD SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-260545- /O.CON.KBRO.SC.Y.0006.000000T0000Z-110126T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 340 PM CST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/RGV
840 WHUS74 KBRO 260605 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1205 AM CST WED JAN 26 2011 ...ADVISORY CONDITIONS NO LONGER EXIST... .NORTH WINDS OVER THE GULF WATERS HAVE DECREASED TO MODERATE. SMALL CRAFT SHOULD EXERCISE CAUTION THE REST OF THE NIGHT HOWEVER. GMZ150-155-170-175-260715- /O.EXP.KBRO.SC.Y.0006.000000T0000Z-110126T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1205 AM CST WED JAN 26 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 1:36 PM CST, 7 hours 50 minutes earlier.
Area forecast discussion, Jan 24, 1:36 PM CST, 7 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 136 PM CST MON JAN 24 2011 .SHORT TERM/TONIGHT THROUGH 6 AM WEDNESDAY/...COASTAL TROUGH PULLING NORTHWEST INTO LOUISIANA...WITH NORTH WINDS IN ITS WAKE. WINDS WILL BEGIN TO INCREASE AROUND DAWN TOMORROW AS THE MAIN CORE OF SFC HIGH PRESSURE ARRIVES IN TEXAS. TRAILING UPPER TROUGH WILL SWEEP THROUGH TEXAS TOMORROW MORNING...WITH NORTHWEST WINDS IN ITS WAKE PULLING MUCH DRIER AIR INTO THE REGION. THIS WILL HELP DECREASE CLOUDINESS FOR THE DAY TUESDAY. TEMPERATURES WILL BE SIMILAR TO TODAY...AS CLEARING SKIES WILL BE OFFSET BY CAA. WINDS OVERNIGHT TOMORROW NIGHT WILL GO NEARLY CALM...WITH ANOTHER NIGHT OF TEMPERATURES FALLING INTO THE UPPER 30S. && .LONG TERM/6 AM WEDNESDAY THROUGH MONDAY/...LIGHT TO MODERATE NORTHEASTERLY WINDS, CLEAR TO PARTLY CLOUDY SKIES AND DRY CONDITIONS WILL PREVAIL ACROSS DEEP SOUTH TEXAS WEDNESDAY AND THURSDAY. A HIGH PRESSURE RIDGE EXTENDING ACROSS TEXAS AND THE WESTERN GULF OF MEXICO WILL SHIFT EASTWARD LATER THIS WEEK. THE EASTWARD SHIFT OF THE HIGH PRESSURE RIDGE WILL ALLOW THE WINDS TO GRADUALLY SHIFT FROM THE NORTHEAST ON THURSDAY TO THE SOUTHEAST THURSDAY NIGHT AND FRIDAY. THE WINDS WILL REMAIN LIGHT TO MODERATE FROM THE SOUTHEAST SATURDAY THROUGH MONDAY. BELOW NORMAL TEMPERATURES WILL OCCUR ACROSS DEEP SOUTH TEXAS WEDNESDAY THROUGH FRIDAY. LOW TEMPERATURES THURSDAY MORNING WILL BE IN THE UPPER 30'S ACROSS PORTIONS OF THE NORTHERN AND WESTERN COUNTIES AND LOW TO MID 40'S ACROSS OTHER AREAS OF DEEP SOUTH TEXAS THURSDAY AND FRIDAY MORNINGS. SLIGHTLY HIGHER THAN NORMAL TEMPERATURES WILL PREVAIL ACROSS DEEP SOUTH TEXAS SATURDAY AND SUNDAY. THERE IS A SLIGHT CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF DEEP SOUTH TEXAS THIS WEEKEND WITH THE HIGHER CHANCES BEING ALONG THE COASTAL COUNTIES. && .MARINE...TONIGHT THROUGH 6 AM WEDNESDAY...WINDS BRIEFLY JUMPED ABOVE 20 KNOTS THIS MORNING...BUT HAVE FALLEN BACK DOWN TO 16 TO 18 KNOTS AS THE COASTAL TROUGH DEPARTS EAST. MARINE CONDITIONS WILL CONTINUE TO RELAX THROUGH THE NIGHT BEFORE THE NEXT SURGE OF HIGH PRESSURE ARRIVES AROUND DAWN. WINDS WITH THIS SURGE WILL INCREASE TO 20 KNOTS...PUSHING SEAS UP TO 7 TO 8 FEET. SMALL CRAFT ADVISORIES WILL BE NEEDED THROUGH THE DAY TUESDAY BEFORE THE CORE OF HIGH PRESSURE APPROACHES THE NORTHWEST GULF...REDUCING WINDS TO AROUND 10 KNOTS. 6 AM WEDNESDAY THROUGH SATURDAY...A HIGH PRESSURE RIDGE EXTENDING ACROSS THE WESTERN GULF OF MEXICO WILL PRODUCE LIGHT TO MODERATE NORTHEASTERLY WINDS AND MODERATE SEAS ACROSS THE MARINE AREAS ON THURSDAY. THE HIGH PRESSURE RIDGE WILL SHIFT EASTWARD THURSDAY THROUGH THE WEEKEND. THE EASTWARD SHIFTING HIGH PRESSURE RIDGE WILL ALLOW THE WINDS TO SHIFT TO THE SOUTHEAST ON FRIDAY. LIGHT TO MODERATE SOUTHEASTERLY WINDS WILL PREVAIL ACROSS THE MARINE AREAS FRIDAY THROUGH SATURDAY. THE WINDS WILL INCREASE ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS SATURDAY NIGHT BUT ARE FORECASTED TO REMAIN BLOW SMALL CRAFT CRITERIA. THE SEAS WILL BE LOW TO MODERATE THURSDAY THROUGH SATURDAY. THERE IS A SLIGHT CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF THE MARINE AREAS AT TIMES THIS WEEKEND AS THE ATMOSPHERIC MOISTURE INCREASES ACROSS THE COASTAL WATERS. && .AVIATION...LOW CIGS CONTINUE FOR DEEP SOUTH TEXAS TRAPPED IN LOW LEVEL INVERSION. SOME MIXING HAS HELPED FORMS SOME BINOVC...WHICH WILL CONTINUE TO OPEN UP DURING THE AFTERNOON. CLOUD DECK WILL FILL BACK IN OVERNIGHT WITH CIGS REMAINING AROUND 1KFT. WINDS WILL BE FROM THE NORTH AROUND 10 KNOTS TODAY AND TONIGHT...BEFORE INCREASING TO 15 KNOTS TOMORROW MORNING AS THE SECONDARY SURGE ARRIVES. NORTHWEST FLOW ALOFT TOMORROW WILL HELP TO CLEAR OUT CLOUD DECK EARLY IN THE MORNING. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 65 48 64 44 / 0 0 0 0 BROWNSVILLE 65 47 65 42 / 0 0 0 0 HARLINGEN 65 47 65 41 / 0 0 0 0 MCALLEN 66 47 68 40 / 0 0 0 0 RIO GRANDE CITY 65 45 69 39 / 0 0 0 0 SOUTH PADRE ISLAND 65 49 61 50 / 10 10 0 0 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 64/63
Hazardous weather outlook, Jan 24, 2:57 AM CST, 18 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 257 AM CST MON JAN 24 2011 TXZ248>257-251200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 257 AM CST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-251200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 257 AM CST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SMALL CRAFT ADVISORY IS LIKELY FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS TUESDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 8:44 AM CST | Small Craft Advisory for Winds | BRO | 9 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.